Sur les intégrales régulières des équations différentielles linéaires

Helge von Koch Stockholm

TBD mathscidoc:1701.33294

Acta Mathematica, 18, (1), 337-419, 1894.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:58 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{helge1894sur,
  title={Sur les intégrales régulières des équations différentielles linéaires},
  author={Helge von Koch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202958628446003},
  booktitle={Acta Mathematica},
  volume={18},
  number={1},
  pages={337-419},
  year={1894},
}
Helge von Koch. Sur les intégrales régulières des équations différentielles linéaires. 1894. Vol. 18. In Acta Mathematica. pp.337-419. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202958628446003.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved